# SDR 97ZZZX1125

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N771CW
- Make and model: Beech B100
- Aircraft serial: BE52
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Line
- Part number: 10091000239
- Condition: Failed
- Location: Eng Anti Ice
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

CREW WAS PERFORMING A MISSED APPROACH PROCEDURE.  DURING CLIMB-OUT, THE RT ENG WAS RETARDED TO FLIGHT IDLE TO SIMULATE ENG OUT CONDITION.  DURING THIS ENTIRE TIME THE ACFT WAS IN LIGHT ICING CONDITIONS WITH ALL ANTI-ICE SYSTEMS OPERATING NORMALLY.  AFTER COMPLETION OF THE ENG OUT EXERCISE THE RT ENG THROTTLE WAS ADVANCED TO NORMAL CRUISE SETTING.  THE PILOT NOTICED VERY LITTLE TO NO RESPONSE IN PERFORMANCE AND THEN SHORTLY AFTER THE RT ENG FLAMED OUT.  THE ACFT RETURNED TO THE AIRPORT WITHOUT FURTHER INCIDENT.  DURING MAINT TROUBLESHOOTING, THE MECH FOUND THAT THE RT ENG INLET ANTI-ICE LINE 'B' NUT HAD BACKED OFF AND SUBSEQUENT VIBRATION CAUSED THE LINE TO FATIGUE CRACK AND FAIL.  AIRCRAFT TT 4,118.8 HOURS.
